# SDR ASOA201001004

- Difficulty date: July 11, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 17,927 hours, 12,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF LT EMERGENCY EXIT DIM.  R & R LAMP IN EMERGENCY LIGHT DS51 IAW AMM 33-51-15. OPS CHECK GOOD.
